# SDR MALA010773

- Difficulty date: October 22, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Aircraft time: 7,580 hours, 7,974 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Part number: C14647
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, MAINTENANCE FOUND CORROSION BEYOND LIMITS ON O/B AIRSTAIR RAIL. MAINTENANCE REMOVED AND REPLACED IB/OB AIRSTAIR RAILS (P/N C14647/ C14648) IAW SRM 53-00-32 & 51-43-00.
